MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE RETENTIVE LINER 40MM +6MM

LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE RETENTIVE LINER 40MM +6MM
Model Number 1365.50.821
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the lot numbers involved in the event, no pre-existing anomaly was found out.We will submit a final mdr as soon as the investigation is completed.
 
Event or Problem Description
Second shoulder revision surgery performed on (b)(6) 2024, due to instability.The previous revision surgery was performed on (b)(6) 2024, and this even was registered as internal complaint (b)(4) and reported to the fda with mfr 3008021110-2024-00065.During the second revision surgery, the following components, implanted on (b)(6) 2024, were removed: - smr retentive liner + 6 mm (part code 1365.50.821, lot number 23at08e, sterilization (b)(4)).- smr extension for reverse humeral body (part code 1352.15.001, lot number 2208535, sterilization (b)(4)).They were replaced by the following components: - smr retentive liner + 6 mm dia.40 mm (part code 1365.50.821, lot 23at3bw, sterilization (b)(4)).- smr extension for reverse humeral (part code 1352.15.001, lot 2411657, sterilization (b)(4)).The primary surgery took place on (b)(6) 2024.The patient is a male, date of birth (b)(6) 1950.Event happened in the united states.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the lot numbers involved in the event, no pre-existing anomaly was found out on the items belonging to the same lot numbers as the components involved in the complaints.According to our records, at least 34 out of 58 smr reverse liners belonging to the lot number: 23at08e, and the sterilization number: 2300137 have been implanted and this is the first and only complaint received on this lot number.Neither explanted components nor radiographies were available for further investigation.However, it should be noted that, according to the surgical technique of smr tt augmented 360 metal back, "the smr tt augmented 360 baseplate cannot be used in combination with smr lateralized connectors, and they are not suitable when bone grafting technique is needed".Therefore, it appears that the combination between the smr tt augmented 360 baseplate (implanted on (b)(6) 2024) and the smr connector lat.+2mm + screw (implanted on (b)(6) 2024) is off label.In addition, we have no further information on the reasons of the surgeon for making this decision.Hence, considering that: no pre-existing anomaly has been discovered by checking the manufacturing charts of the lot numbers involved in the complaint.We did not receive any explanted components or x-rays, so we were not able to perform any further investigation.However, according to the relevant surgical technique, the combination between the smr tt augmented 360 baseplate (implanted on (b)(6) 2024) and the smr connector lat.+2mm + screw (implanted on (b)(6) 2024) is off label.We have no evidence to consider the event as product-related.Pms data: according to the relevant pms data, the revision rate of smr reverse liners belonging to the families 1360.50.Xxx, 1361.50.Xxx and 1365.50.Xxx due to instability is around (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.Note: this is a final mdr.
 
Event or Problem Description
Second shoulder revision surgery performed on (b)(6) 2024, due to instability.The previous revision surgery was performed on (b)(6) 2024, and this even was registered as internal complaint: (b)(4) and reported to the fda with mfr 3008021110-2024-00065.During the second revision surgery, the following components, implanted on (b)(6) 2024, were removed: smr retentive liner + 6 mm (part code: 1365.50.821, lot number: 23at08e, sterilization: 2300137).Smr extension for reverse humeral body (part code: 1352.15.001, lot number: 2208535, sterilization: 2200165).They were replaced by the following components: smr retentive liner + 6 mm dia.40 mm (part code: 1365.50.821, lot: 23at3bw, sterilization: 2400031).Smr extension for reverse humeral (part code: 1352.15.001, lot: 2411657, sterilization: 2400127).The primary surgery took place on (b)(6) 2024.The patient is a male, date of birth on (b)(6) 1950.Event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE RETENTIVE LINER 40MM +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key19915915
Report Number3008021110-2024-00066
Device Sequence Number7207636
Product Code KWS
UDI-Device Identifier08033390102971
UDI-Public08033390102971
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.821
Device Lot Number23AT08E
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown